Welcome New Member - Kermsgirlie

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 1/25/2010 2:10 PM (GMT -7)   
5 wks post surgery.Carcinoid tumor RT lung.Tried to put myself back on effex. just one pill.For 2 days -stayed in bed -could not eat.Panic attacks wake up at 4 am and I felt ill. dont want to vomit.(history of bulemia) for fear of eating and food making me sick.Want to find an antidep. that will not make me so sick that I cant eat.My weight is dropping,and my OCD is over the roof,and anxiety-depressed.Crying everyday.After surgery had an explosion of feelings.NEED antidep. meds.I use ativan,celexa was suggested at hosp. but Im scared after seeing side effects.Any friendly meds. exist?Cant stop crying.Dont want to lose all this weight that I fought for all year and won.The effexor and ativan seemed to help.Why did this med-turn on me?
 
 
*Just made your own post so you would get more attention*<!-- Edit -->

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 1/25/2010 2:13 PM (GMT -7)   
Please take the meds you were prescribed they will help. You really should give them a shot so that you will start feeling better. Big Hugs!
Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/25/2010 4:41 PM (GMT -7)   
Kermsgirlie


Hello and welcome to HealingWell and the A & P Forum.



I am sorry to hear you are feeling so awful. It feels to me like you are going through a very stressful situation right now and I am not sure the med "turned on you".



Do you have an anti-nausea medication that you can take? Zofran is a great drug for nausea. You may want to try that along with the AD. Remember many of the meds can cause you to feel anxious when you first start them so perhaps try a lower dose with your physicians guidedance to get back on the med.



Also wondering if you are taking any other meds..........pain meds? They can be notorious for causing nausea in some people



Please know we care and we are here for you.



Gentle Hugs,



Kitt
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:19 PM (GMT -7)
There are a total of 2,735,039 posts in 301,269 threads.
View Active Threads


Who's Online
This forum has 151368 registered members. Please welcome our newest member, Martinese.
386 Guest(s), 12 Registered Member(s) are currently online.  Details
Bololidat, Wanda1225, Sarebear89, Girlie, yancync, LG13, DennisinNY, gfields, Ariel Smith, ChickenArise, HeyNoodles, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer